# SDR F3LA2010052200424

- Difficulty date: May 9, 2010
- Submitted: May 22, 2010
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 21,093 hours, 10,254 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536107280000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MAINTENANCE NON ROUTINE N0366. COCKPIT FLOOR PANEL 211GF IS DELAMINATED. REPAIRED PANEL IAW SRM 5302-00.
